# SDR UPS02839810

- Difficulty date: October 14, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AFT CARGO PIT AT FS 1160 BETWEEN L33R-L34R Z FITTING IS CRACKED.  REMOVED CRACKED Z FITTING TO FOM.  RECEIVED NEW Z FITTING.  FABBED FILLER IAW DC8 SRM 53-2-0 FIG 20.  LOCATED DRILLED DEBURRED NEW FITTING IAW DC8 SRM 53-2-0 FIG 20.
